# SDR 04253420

- Difficulty date: September 9, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N420FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3178
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 001A561A0000215
- Part serial: 362
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RIGHT OUTBOARD WINDOW CRACKED DURING CLIMB PHASE.  RTF AND REMOVED AND REPLACED WINDOW.
